A 50-year-old male asked:
Disclaimer

husband had kidney stone zapped this morning,got instructions4 after care,but nothing said about vomiting.about 20 minutes ago.normal?????

1 doctor answer
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some...: Uneventful zapping procedure for u-stone itself would not cause nausea/vomiting; but the nausea and vomiting as side effects from anesthesia for such procedures are not uncommon. So, take a good rest and see for 4-6 hours. If not improving as wished and expected, seek timely professional evaluation especially with fever.
Answered on Nov 16, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 36-year-old female asked:
Dr. Romanth Waghmarae
39 years experience Pain Management
Kidney stone: Given that it is a weekend - yes go to the er perhaps they can get the urologist in to see him. He probably needs it taken out.
A 29-year-old female asked:
Dr. Pamela Svendsen
26 years experience Family Medicine
Typical symptoms: The symptoms you describe are typical when you pass a kidney stone. Make sure you are drinking plenty of fluids. See your doctor to ensure you do no ... Read More
1
1 thank
A member asked:
Dr. George Klauber
Specializes in Pediatric Urology
Should not feel: Bloated and constipation has nothing to do with kidney stones unless he was given a lot of anti-pain medication like morphine. Opiates certainly cause ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month